# SDR UIEA2025090801169

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 87,860 hours, 25,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Damaged
- Location: Evas Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOK AND LOOP FOR EVAS ON CAPT SIDE NEEDS TO BE ATTACHED.  EVAS IS SECURED WITH BOLTS. NO HOOK AND LOOP ON EVAS IAW AMM 25-60-99. NO FURTHER DEFECTS NOTED
